MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINER 40MM +6MM

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINER 40MM +6MM
Model Number 1365.50.820
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2024 due to instability.The primary surgery took place on (b)(6) 2024, when the following components were implanted: smr tt augmented 360 baseplate (part code 1375.15.507, lot number 2311893, sterilization (b)(4).Smr glenosphere eccentrical dia.40 mm (part code 1376.09.041, lot number 2226888, sterilization (b)(4).Smr connector + screw small-r (part code 1374.15.305, lot number 2329787, sterilization (b)(4).Smr glenoid peg tt small-r (part code 1375.14.652, lot number 2313251, sterilization (b)(4).Smr reverse liner +6mm dia.40 mm (part code 1365.50.820, lot number 19at2ba, sterilization (b)(4).Smr humeral body finned reverse (part code 1352.15.050, lot number 2403061, sterilization (b)(4) smr finned stem (part code 1304.15.180, lot number 2303828, sterilization (b)(4) four cortical bone screws.During the revision surgery, the glenosphere, the connector + screw, and the reverse liner previously implanted were removed and replaced by the following new components: smr glenosphere dia.40 mm (part code 1374.09.121, lot number 2331854, sterilization (b)(4).Smr connector lat.+ 2mm + screw (part code 1374.15.312, lot number 2405388, sterilization (b)(4).Smr retentive liner + 6 mm (part code 1365.50.821, lot number 23at08e, sterilization (b)(4).Moreover, a smr extension for reverse humeral body (part code 1352.15.001, lot number 2208535, sterilization (b)(4) was also implanted.The patient is a male, date of birth (b)(6) 1950.Event happened in the united states.
 
Additional Manufacturer Narrative
Investigation : checking the manufacturing charts of the lot numbers involved in the event, no pre-existing anomaly was found out.We will submit a final mdr as soon as the investigation is completed.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the lot numbers involved in the event, no pre-existing anomaly was found out on the items belonging to the same lot numbers as the components involved in the complaints.According to our records, at least 55 out of 60 smr reverse liners belonging to the lot number 19at2ba, and the sterilization number (b)(4) have been implanted and this is the first and only complaint received on this lot number.Neither explanted components nor radiographies were available for further investigation.However, it should be noted that, according to the surgical technique of smr tt augmented 360 metal back, "the smr tt augmented 360 baseplate cannot be used in combination with smr lateralized connectors, and they are not suitable when bone grafting technique is needed".Therefore, it appears that the combination between the smr tt augmented 360 baseplate (implanted on (b)(6) 2024) and the smr connector lat.+2mm + screw (implanted on (b)(6) 2024) is off label.In addition, we have no further information on the reasons of the surgeon for making this decision.Hence, considering that: no pre-existing anomaly has been discovered by checking the manufacturing charts of the lot numbers involved in the complaint.We did not receive any explanted components or x-rays, so we were not able to perform any further investigation.However, according to the relevant surgical technique, the combination between the smr tt augmented 360 baseplate (implanted on (b)(6) 2024) and the smr connector lat.+2mm + screw (implanted on (b)(6) 2024) is off label.We have no evidence to consider the event as product-related.Pms data: according to the relevant pms data, the revision rate of smr reverse liners belonging to the families 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to instability is around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2024 due to instability.The primary surgery took place on (b)(6) 2024, when the following components were implanted: smr tt augmented 360 baseplate (part code 1375.15.507, lot number 2311893, sterilization (b)(4)).Smr glenosphere eccentrical dia.40 mm (part code 1376.09.041, lot number 2226888, sterilization (b)(4)).Smr connector + screw small-r (part code 1374.15.305, lot number 2329787, sterilization (b)(4)).Smr glenoid peg tt small-r (part code 1375.14.652, lot number 2313251, sterilization (b)(4)).Smr reverse liner +6mm dia.40 mm (part code 1365.50.820, lot number 19at2ba, sterilization (b)(4)).Smr humeral body finned reverse (part code 1352.15.050, lot number 2403061, sterilization (b)(4)).Smr finned stem (part code 1304.15.180, lot number 2303828, sterilization (b)(4)).Four cortical bone screws.During the revision surgery, the glenosphere, the connector + screw, and the reverse liner previously implanted were removed and replaced by the following new components: smr glenosphere dia.40 mm (part code 1374.09.121, lot number 2331854, sterilization (b)(4)).Smr connector lat.+ 2mm + screw (part code 1374.15.312, lot number 2405388, sterilization (b)(4)).Smr retentive liner + 6 mm (part code 1365.50.821, lot number 23at08e, sterilization (b)(4)).Moreover, a smr extension for reverse humeral body (part code 1352.15.001, lot number 2208535, sterilization (b)(4)) was also implanted.The patient is a male, date of birth (b)(6) 1950.Event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER 40MM +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key19915913
Report Number3008021110-2024-00065
Device Sequence Number7361259
Product Code KWS
UDI-Device Identifier08033390102940
UDI-Public08033390102940
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.820
Device Lot Number19AT2BA
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown